MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED
Model Number 101047090
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer service sent a replacement pump to the customer and asked for the return of her old pump for evaluation.In follow up with a complaint handler on (b)(6) 2026, the customer stated that she was sent a replacement pump and she had sent her pump in for evaluation.Additionally, the customer stated she had developed mastitis on (b)(6) 2026 and was prescribed antibiotics.On 3/25/2026 the pump was evaluated and found to have liquid damage to the pc board.Based on the results of our internal investigation (capa-2025-0027) including published literature, it cannot definitively be concluded that the pump caused or has contributed to the customer's reported mastitis.According to published clinical literature, mastitis incidence in lactating women, with or without a breast pump, can be as high as 33%.In fact, clinical guidelines recommend the use of a breast pump to facilitate the removal of breast milk during periods of mastitis.Additionally, complaint trends across all medela pumps show mastitis incidence consistently below 0.1%, far lower than the 3-20% occurrence in the general population of lactating women [2].
 
Event or Problem Description
On (b)(6) 2026, the customer alleged to medela llc while using her pump in style pro the motor malfunctioned causing the pump to lose suction.Additionally, the customer alleged that she developed mastitis requiring antibiotics.

Brand Name
PUMP IN STYLE PRO TRADITIONAL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
alea raber
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key24686060
Report Number1419937-2026-00007
Device Sequence Number21245879
Product Code HGX
UDI-Device Identifier00020451470900
UDI-Public00020451470900
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101047090
Device Catalogue Number101047090
Device Lot Number0000739339
Distributor Facility Aware Date03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale